# SDR FDEA201010063953

- Difficulty date: October 6, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 16,328 hours, 9,003 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A5796011320000
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLES WERE FOUND CRACKED AT RIB25A OF LEFT WING INBD FLAP IAW EO E6-5750-7-5003, PT1. THE REPAIR CLASSIFIED AS MINOR GMM 6-2-100.
